Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

August 11, 2015Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2015, 8:04 PM EDT for Ocean County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2015, 8:04 PM EDT (00:04 UTC)
Expired
Aug 11, 2015, 9:00 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1084 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1084 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WWUS81 KPHI 120004
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT TUE AUG 11 2015
 
NJZ013-015-019-020-026-027-120100-
OCEAN-WESTERN MONMOUTH-COASTAL OCEAN-MERCER-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
804 PM EDT TUE AUG 11 2015

...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT EXTREME 
SOUTHEASTERN MERCER...SOUTHWESTERN MONMOUTH...OCEAN AND 
NORTHEASTERN BURLINGTON COUNTIES...

AT 803 PM EDT...A STRONG THUNDERSTORM WAS OVER CREAM RIDGE...OR 12
MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
 
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING CAN OCCUR WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4001 7405 4001 7408 4000 7406 3991 7407
      3990 7408 3994 7408 3995 7412 3994 7415
      3993 7411 3990 7414 3986 7413 3975 7422
      4008 7470 4023 7458 4006 7408 4006 7412
      4005 7411 4005 7405
TIME...MOT...LOC 0003Z 302DEG 24KT 4012 7456 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 8:01 PM EDT, 3 minutes earlier.

Area forecast discussion, Aug 11, 8:01 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT TUE AUG 11 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS OUR REGION THIS EVENING AND MOVE OUT OVER
THE ATLANTIC WATERS.  HIGH PRESSURE THEN MOVES INTO THE REGION FOR
WEDNESDAY AND CONTINUES INTO SATURDAY. ANOTHER FRONTAL BOUNDARY FROM
THE NORTHWEST IS FORECAST TO DROP INTO OUR REGION LATE ON SATURDAY,
THEN STALL AND GRADUALLY WEAKEN. HIGH PRESSURE BUILDS BACK INTO THE
AREA FOR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS CROSSING THRU THE FORECAST AREA AT THIS TIME. A
WIND SHIFT AND LOWER DEW POINTS WILL FOLLOW THE FRONT. ONE LAST
BATCH OF SHOWERS AND ISOLATED THUNDER IS CROSSING NRN BURLINGTON
AND SRN MERCER COUNTIES ATTM. THE MAIN BATCH OF SHOWERS/TSTMS FROM
EARLIER HAS PASSED OFFSHORE. SKIES WILL REMAIN CLOUDY THIS
EVENING...BUT THEN CLEAR FROM NW TO SE OVERNIGHT. A FEW PATCHES OF
FOG ARE POSSIBLE OVERNIGHT.

AS FOR THE LOW TEMPERATURES, WE USED MOSTLY A NAM/GFS MOS BLEND. THE
HOURLY TEMPERATURES AND DEW POINTS WERE ADJUSTED WITH THE LATEST
OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS USED FOR BLENDING INTO
THIS EVENING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A SHARPENING UPPER-LEVEL TROUGH WILL DOMINATE OUR WEATHER DURING
WEDNESDAY. THIS WILL RESULT IN CYCLONIC FLOW WITH LOW-LEVEL DRYING
OCCURRING. WE ARE ANTICIPATING SOME BREEZE FOR AWHILE WITH MIXING AS
HIGH PRESSURE REMAINS CENTERED TO OUR WEST AND LOW PRESSURE MOVES
INTO THE CANADIAN MARITIMES.

SOME SHORT WAVES TRAVELING THROUGH THE TROUGH WILL COMBINE WITH
DAYTIME HEATING AND COLDER AIR ALOFT. THIS SHOULD RESULT IN CUMULUS
DEVELOPMENT, ALTHOUGH THIS COULD BECOME MORE WIDESPREAD THAN
CURRENTLY ANTICIPATED. WE PAINTED IN MORE CLOUD COVER ACROSS THE
NORTHERN AREAS IN THE AFTERNOON, CLOSER TO CORE OF THE COLDER AIR
ALOFT. IF WE CAN GET ENOUGH VERTICAL GROWTH TO THE CLOUDS, A FEW
SHOWERS OR EVEN A THUNDERSTORM CANNOT BE RULED OUT WITH THE BETTER
CHC ACROSS THE NORTH. AS A RESULT, WE CARRIED SLIGHT CHC POPS IN THE
AFTERNOON ACROSS THE NORTH.

AS FOR THE HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS
MOS THEN MADE SOME LOCAL TWEAKS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THIS TIME PERIOD STARTS WITH DRIER THAN NORMAL DEWPOINTS ACROSS THE
REGION IN THE WAKE OF THE COLD FRONTAL PASSAGE. NIGHTTIME LOW
TEMPERATURES WILL BE COOLER THAN NORMAL UNDER MOSTLY CLEAR SKIES.

THE EAST COAST TROUGH GRADUALLY FILLS AND LIFTS NORTHWARD DURING
THIS TIME PERIOD. MORE NORMAL TEMPERATURES AND DEWPOINTS MOVE INTO
THE REGION OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK AS
THE SUBTROPICAL RIDGE EXERTS A GREATER INFLUENCE.

A WEAKENING COLD FRONTAL BOUNDARY EARLY IN THE WEEKEND BRINGS A
SLIGHT CHANCE OF PRECIPITATION AND MOT MUCH ELSE. WARM AND HUMID
CONDITIONS WILL BE THE MAIN WEATHER STORY FOR SUNDAY INTO
TUESDAY, WITH SOME LOCATIONS APPROACHING THE 90 DEGREE MARK AS WE
MOVE INTO THE SECOND HALF OF AUGUST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...A FEW BRIEF SHOWERS NEAR KTTN WILL DIMINISH THRU 9
PM...THEN VFR EXPECTED. DECREASING CLOUDS OVERNIGHT. WEST TO
NORTHWEST WINDS AROUND 5 KNOTS.

WEDNESDAY...VFR WITH SCATTERED TO POSSIBLY BROKEN CLOUD COVERAGE
DEVELOPING AROUND 5000 FEET. AN ISOLATED SHOWER OR THUNDERSTORM MAY
DEVELOP IN THE AFTERNOON ESPECIALLY NORTH OF KPHL. NORTHWEST WINDS
INCREASING TO AROUND 10 KNOTS.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...MAINLY VFR WITH MOSTLY LIGHT SW
WINDS.

&&

.MARINE...
WINDS WILL TURN WEST AND NORTHWEST OVERNIGHT AS A COLD FRONT
MOVES THROUGH. SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL
ACCOMPANY THE FRONT THRU 10 PM. SEAS HAVE FALLEN BELOW 5 FT AT
MOST BUOYS AND SINCE WINDS WILL CONTINUE TO DECREASE...WE INTEND
TO DROP THE SCA FLAG WITH THE NEXT CWF ISSUANCE.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE
ANTICIPATED. GENERALLY SW WINDS THROUGH THE TIME PERIOD.

&&

.RIP CURRENTS...
A MODERATE RISK THROUGH THIS EVENING. LOW RISK OF RIP CURRENTS
EXPECTED WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>455.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...GORSE/PO
SHORT TERM...GORSE
LONG TERM...SZATKOWSKI
AVIATION...GORSE/PO
MARINE...GORSE/SZATKOWSKI/PO
RIP CURRENTS...PO
Hazardous weather outlook, Aug 11, 3:47 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT TUE AUG 11 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-122000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
347 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-122000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
347 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY
WINDS.

THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP
CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-122000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THROUGH EARLY THIS EVENING MAY PRODUCE LOCALLY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 4:32 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE AUG 11 2015

MDZ015-019-020-112200-
CAROLINE-TALBOT-QUEEN ANNE'S-
432 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...SOUTHWESTERN
QUEEN ANNE'S AND SOUTHERN CAROLINE COUNTIES...

AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GRASONVILLE TO NEAR TALBOT TO NEAR CHESAPEAKE BEACH...
AND MOVING SOUTHEAST AT 15 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS LINE...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3881 7631 3885 7637 3883 7629 3890 7629
      3879 7620 3895 7623 3891 7630 3898 7623
      3898 7621 3871 7572 3864 7571 3870 7590
      3857 7604 3876 7622 3871 7628 3878 7629
      3876 7632
TIME...MOT...LOC 2031Z 295DEG 13KT 3895 7618 3885 7627 3869 7646
Special weather statement, Aug 11, 4:35 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT TUE AUG 11 2015

DEZ002-NJZ016-021-023-024-112200-
KENT-SALEM-CAPE MAY-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-
435 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...
WESTERN CAPE MAY...SOUTHEASTERN SALEM AND CUMBERLAND COUNTIES...

AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OLIVET TO GREENWICH TO CLAYTON...AND MOVING SOUTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...LAUREL LAKE...
WOODBINE...ELMER...WEST CAPE MAY...GREENWICH...SHILOH...FAIRTON...
BRICKSBORO...SEABROOK FARMS...NEWPORT...PORT ELIZABETH...NORTH CAPE
MAY...CEDARVILLE...ROSENHAYN...WOODLAND BEACH AND GOSHEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. AN INCH OF RAIN WITHIN AN HOUR IS LIKELY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS LINE.

LAT...LON 3901 7496 3913 7489 3917 7490 3919 7503
      3922 7503 3918 7515 3924 7517 3930 7526
      3930 7531 3923 7540 3919 7540 3932 7554
      3936 7550 3933 7550 3936 7540 3942 7543
      3963 7515 3918 7476 3893 7496
TIME...MOT...LOC 2034Z 330DEG 17KT 3955 7518 3940 7537 3927 7564
Special weather statement, Aug 11, 5:08 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT TUE AUG 11 2015

NJZ013-014-019-020-026-027-112200-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
508 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...NORTHERN OCEAN AND CENTRAL BURLINGTON
COUNTIES...

AT 505 PM EDT...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM FARMINGDALE TO NEAR CEDAR GLEN
LAKES TO LEISURETOWNE TO EVESHAM...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY IS IN EFFECT FOR PART OF THE AREA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORMS ARE MOVING TOWARD THE OCEAN AND MONMOUTH COUNTY BEACHES.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS AT THE VERY FIRST SIGN OF THREATENING WEATHER.

LOCATIONS LIKELY TO BE IMPACTED INCLUDE...
TOMS RIVER...ASBURY PARK...LAKEWOOD...JACKSON...HOWELL...EVESHAM...
MEDFORD...TINTON FALLS...BEACHWOOD...TABERNACLE...MANASQUAN...POINT
PLEASANT BEACH...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...FARMINGDALE...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN
WEST AND HOLIDAY CITY SOUTH.

LAT...LON 4006 7405 4007 7406 4006 7412 4004 7405
      3988 7408 3994 7408 3994 7415 3992 7411
      3987 7415 3981 7434 3978 7467 3985 7491
      3990 7495 3992 7477 4000 7451 4029 7419
      4026 7399
TIME...MOT...LOC 2105Z 288DEG 18KT 4022 7419 3999 7444 3990 7470 3989
7489
Special weather statement, Aug 11, 5:12 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT TUE AUG 11 2015

DEZ002>004-112245-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
512 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KENT
AND SUSSEX COUNTIES...

AT 510 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO NEAR HARRINGTON TO
TAYLORS ISLAND...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE
OF STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE...AND
THE STORM WILL AFFECT THE KENT AND SUSSEX COUNTY BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.

LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...
HARRINGTON...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...DELMAR...
DAGSBORO...MILLVILLE...ELLENDALE...BOWERS...HENLOPEN ACRES...
ANDREWSVILLE...SYCAMORE AND CAPE HENLOPEN STATE PARK.

LAT...LON 3846 7569 3885 7573 3895 7555 3928 7542
      3907 7541 3878 7512 3880 7509 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3861 7506 3859 7521 3860 7506
      3845 7513
TIME...MOT...LOC 2110Z 328DEG 17KT 3921 7540 3891 7552 3849 7631
Local storm report, Aug 11, 7:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT TUE AUG 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     LIGHTNING        FLORENCE                40.12N  74.81W
08/11/2015                   BURLINGTON         NJ   911 CALL CENTER

            LIGHTNING STRIKES DOWNED WIRES IN FLORENCE AND
            CHESTERFIELD TOWNSHIPS.

0505 PM     LIGHTNING        SOUTHAMPTON TWP         39.91N  74.73W
08/11/2015                   BURLINGTON         NJ   911 CALL CENTER

            HOME STRUCK BY LIGHTNING

0733 PM     HEAVY RAIN       JOBSTOWN                40.04N  74.69W
08/11/2015  M2.27 INCH       BURLINGTON         NJ   MESONET

            EVENT TOTAL

&&

EVENT NUMBER PHI1500666 PHI1500665 PHI1500667

STAFF
Special weather statement, Aug 11, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT TUE AUG 11 2015

NJZ013-015-019-020-026-027-120100-
OCEAN-WESTERN MONMOUTH-COASTAL OCEAN-MERCER-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
804 PM EDT TUE AUG 11 2015

...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT EXTREME
SOUTHEASTERN MERCER...SOUTHWESTERN MONMOUTH...OCEAN AND
NORTHEASTERN BURLINGTON COUNTIES...

AT 803 PM EDT...A STRONG THUNDERSTORM WAS OVER CREAM RIDGE...OR 12
MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING CAN OCCUR WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4001 7405 4001 7408 4000 7406 3991 7407
      3990 7408 3994 7408 3995 7412 3994 7415
      3993 7411 3990 7414 3986 7413 3975 7422
      4008 7470 4023 7458 4006 7408 4006 7412
      4005 7411 4005 7405
TIME...MOT...LOC 0003Z 302DEG 24KT 4012 7456

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:32 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Aug 11, 8:53 PM EDTSpecial Weather StatementPHICamden52 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.